Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 3, Number 1
Publication Date: March 1937
The degrees of the irreducible components of simply transitive permutation groups
J. Sutherland Frame; 8-17
Stresses in moderately thick rectangular plates
R. Archie Higdon and D. L. Holl; 18-34